GHK-Cu and tanning

derekmarc

Explorer
Joined
May 1, 2026
Messages
6
Reaction score
5
Location
TX
I've been using GHK-Cu for more than a month, and I really like what it's doing for my skin when it comes to blemishes. But could there be a side effect where it causes tanning or makes the skin darker? Is that happening because I'm taking too much?
 
derekmarc said:

I've been using GHK-Cu for more than a month, and I really like what it's doing for my skin when it comes to blemishes. But could there be a side effect where it causes tanning or makes the skin darker? Is that happening because I'm taking too much?
I haven't come across that as a side effect.
 
GHK-Cu dosing schedules rely on this copper-binding tripeptide (glycyl-L-histidyl-L-lysine) that occurs naturally, in order to aid skin renewal, wound recovery, and tissue mending[1][2]. GHK-Cu boosts the creation of collagen and elastin, encourages angiogenesis, and provides strong antioxidant plus anti-inflammatory effects
 
Are you supplementing Zn to keep your Cu in check? For me, GHK-Cu caused a yellow or tanned appearance — my partner even said I looked jaundiced, and I hadn't asked.

So I cut back on my dose and began taking Zn a few hours afterward in the day. Still, running a serum Cu test would have been the better move.
 
DunningKruger said:

Are you supplementing Zn to keep your Cu in check? For me, GHK-Cu caused a yellow or tanned appearance — my partner even said I looked jaundiced, and I hadn't asked.

So I cut back on my dose and began taking Zn a few hours afterward in the day. Still, running a serum Cu test would have been the better move.
At the time you noticed this, what GHK-Cu dosing schedule were you following, and for how long had you been on it?
 
r9rmgddn said:

DunningKruger said:

Are you supplementing Zn to keep your Cu in check? For me, GHK-Cu caused a yellow or tanned appearance — my partner even said I looked jaundiced, and I hadn't asked.

So I cut back on my dose and began taking Zn a few hours afterward in the day. Still, running a serum Cu test would have been the better move.
At the time you noticed this, what GHK-Cu dosing schedule were you following, and for how long had you been on it?
Dose was increased gradually up to 2mg. At the 4-week mark, my skin looked unchanged, and I'm still using it now at 5 months. My partner said something at around 3-4 months. I'll stop when the vial runs out.
 
Since I began using peptides, I tan extremely easily. Just 5-10min outdoors and I get noticeably darker. This didn't happen before I started peptides several years ago. Even after a break of few years, I still tan easily. The main ones I took were ghkcu, bpc and TB. I tried some others too.
 
Back
Top